X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (7444) 7444
Publication (642) 642
Book Chapter (85) 85
Conference Proceeding (71) 71
Dissertation (70) 70
Book / eBook (41) 41
Paper (14) 14
Web Resource (10) 10
Data Set (3) 3
Government Document (2) 2
Magazine Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (5159) 5159
hypersurfaces (3745) 3745
mathematics, applied (1678) 1678
curvature (1114) 1114
mathematical theorems (890) 890
geometry (883) 883
differential geometry (693) 693
algebra (651) 651
mathematics, general (608) 608
surfaces (561) 561
manifolds (537) 537
hypersurface (475) 475
analysis (456) 456
coordinate systems (431) 431
polynomials (405) 405
riemann manifold (382) 382
mathematical functions (378) 378
tangents (367) 367
mathematical analysis (355) 355
physics, mathematical (325) 325
real hypersurfaces (321) 321
submanifolds (310) 310
integers (306) 306
singularities (300) 300
tensors (298) 298
mathematical manifolds (292) 292
constant mean-curvature (287) 287
hyperplanes (282) 282
mathematics - differential geometry (279) 279
mathematical constants (270) 270
algebraic geometry (269) 269
mathematical vectors (264) 264
stability (263) 263
vector fields (262) 262
curves (241) 241
mean curvature (236) 236
mean-curvature (226) 226
scalar curvature (218) 218
53c42 (217) 217
eigenvalues (206) 206
physics (204) 204
mathematics - algebraic geometry (198) 198
riemannian-manifolds (198) 198
space (198) 198
hyperbolic space (196) 196
spheres (194) 194
maps (188) 188
theorem (187) 187
uniqueness (185) 185
classification (181) 181
physics, particles & fields (181) 181
general relativity and quantum cosmology (180) 180
euclidean space (178) 178
complex variables (176) 176
theorems (171) 171
existence (170) 170
53c40 (166) 166
topology (166) 166
theoretical, mathematical and computational physics (165) 165
minimal hypersurfaces (163) 163
regularity (163) 163
real hypersurface (150) 150
mathematical surfaces (149) 149
mathematical rings (148) 148
scalars (144) 144
spacetime (144) 144
analytic functions (143) 143
symmetry (143) 143
symplectic geometry (143) 143
hyperspaces (139) 139
physics, multidisciplinary (136) 136
applied mathematics (135) 135
equations (135) 135
coefficients (134) 134
convex hypersurfaces (129) 129
rigidity (129) 129
astronomy & astrophysics (126) 126
projective-space (123) 123
spaces (123) 123
dirichlet problem (122) 122
automorphisms (119) 119
convex and discrete geometry (118) 118
infinity (118) 118
research (113) 113
isoparametric hypersurfaces (112) 112
minkowski space (110) 110
morphisms (109) 109
constant mean curvature (108) 108
varieties (107) 107
53c50 (105) 105
hypersurface singularities (104) 104
applications of mathematics (103) 103
dynamical systems and ergodic theory (101) 101
53b25 (99) 99
minimal surfaces (96) 96
operators (96) 96
spacelike hypersurfaces (96) 96
fourier analysis (95) 95
studies (95) 95
hopf hypersurface (94) 94
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (17) 17
Gerstein Science - Stacks (13) 13
Online Resources - Online (10) 10
Architecture Landscape (Shore + Moffat) - Stacks (2) 2
Collection Dvlpm't (Acquisitions) - Vendor file (2) 2
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
Robarts - Stacks (1) 1
UofT at Mississauga - Stacks (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (7587) 7587
Japanese (78) 78
French (74) 74
German (36) 36
Portuguese (19) 19
Korean (17) 17
Chinese (4) 4
Russian (4) 4
Czech (2) 2
Lithuanian (2) 2
Spanish (2) 2
Dutch (1) 1
Hungarian (1) 1
Turkish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2011, Student mathematical library, ISBN 0821853686, Volume 60., xiii, 314
Book
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 02/2018, Volume 458, Issue 2, pp. 1147 - 1165
A biconservative submanifold of a Riemannian manifold is a sub-manifold with divergence free stress-energy tensor with respect to bienergy. These are... 
Ideal immersions | [formula omitted]-Ideal hypersurface | Biconservative hypersurface | δ-Invariants | Biharmonic map | Mean curvature vector | δ(r)-Ideal hypersurface | MATHEMATICS | MATHEMATICS, APPLIED | delta-Invariants | delta(r)-Ideal hypersurface | NULL 2-TYPE HYPERSURFACES | SURFACES | Mathematics - Differential Geometry
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 08/2010, Volume 138, Issue 8, pp. 3019 - 3020
Our earlier paper contains a lemma on degeneration of a spectral sequence whose proof is incorrect. In this note we explain the mistake and provide a... 
Hypersurfaces
Journal Article
Far East Journal of Mathematical Sciences, ISSN 0972-0871, 01/2013, Volume 72, Issue 1, pp. 15 - 35
Journal Article
OSAKA JOURNAL OF MATHEMATICS, ISSN 0030-6126, 10/2019, Volume 56, Issue 4, pp. 675 - 711
We systematically construct isoparametric functions on compact symmetric spaces using vector bundles and sections of the bundles. We establish a relation... 
MATHEMATICS | HYPERSURFACES
Journal Article
Discrete Mathematics, ISSN 0012-365X, 01/2020, Volume 343, Issue 1, p. 111634
We provide a characterization of the non-singular Hermitian variety of as a hypersurface of degree over with rational points, which does not contain linear... 
Unital | Hermitian variety | Algebraic hypersurface
Journal Article
Journal de Mathématiques Pures et Appliquées, ISSN 0021-7824, 12/2019
Journal Article
Advances in Applied Mathematics, ISSN 0196-8858, 05/2016, Volume 76, pp. 39 - 67
In this paper we first introduce the full expression of the curvature tensor of a real hypersurface in complex hyperbolic two-plane Grassmannians , from the... 
[formula omitted]-invariant hypersurface | Complex hyperbolic two-plane Grassmannians | Real hypersurfaces | Pseudo-Einstein hypersurface | invariant hypersurface | SPACE | MATHEMATICS, APPLIED | Q(perpendicular to)-invariant hypersurface | Geometry | Tensors | Mathematical analysis | Formulas (mathematics) | Curvature
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 2018, Volume 146, Issue 11, pp. 4867 - 4878
It is shown that a hypersurface of a space form is the initial data for a solution to the mean curvature flow by parallel hypersurfaces if and only if it is... 
Parallel hypersurface | Isoparametric hypersurface | And phrases | Mean curvature flow | Space forms | MATHEMATICS | MATHEMATICS, APPLIED | parallel hypersurface | PRINCIPAL CURVATURES | space forms | ISOPARAMETRIC HYPERSURFACES | mean curvature flow
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 12/2017, Volume 263, Issue 11, pp. 7250 - 7262
The global -regularity for the graph of solutions to a singular Monge–Ampère equation was established in . This equation arises in the study of hyperbolic... 
MATHEMATICS | REGULARITY | HYPERSURFACES
Journal Article
Advances in Geometry, ISSN 1615-715X, 01/2019, Volume 19, Issue 1, pp. 1 - 13
We classify minimal hypersurfaces in ℝ × with , ≥ 2 which are invariant by the canonical action of O( ) × O( ). We also construct compact and noncompact... 
Minimal hypersurface | 53C42
Journal Article
ADVANCES IN GEOMETRY, ISSN 1615-715X, 01/2019, Volume 19, Issue 1, pp. 1 - 13
We classify minimal hypersurfaces in R-n x S-m with n, m >= 2 which are invariant by the canonical action of 0(n) x 0(m). We also construct compact and... 
Minimal hypersurface | MATHEMATICS | SURFACES
Journal Article
Filomat, ISSN 0354-5180, 1/2016, Volume 30, Issue 7, pp. 1919 - 1930
Journal Article
Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN 0075-4102, 12/2019, Volume 2019, Issue 757, pp. 131 - 158
We prove the all-time existence of non-compact, complete, strictly convex solutions to the α-Gauss curvature flow for any positive power α. 
MATHEMATICS | REGULARITY | HYPERSURFACES | FLOW
Journal Article
Classical and Quantum Gravity, ISSN 0264-9381, 01/2019, Volume 36, Issue 1, p. 15017
Several uniqueness results on compact maximal hypersurfaces in a wide class of globally hyperbolic spacetimes are provided. They are obtained from the study of... 
globally hyperbolic spacetime | maximal hypersurface | compact spacelike hypersurface | EXISTENCE | CONSTANT MEAN-CURVATURE | PHYSICS, MULTIDISCIPLINARY | GENERALIZED ROBERTSON-WALKER | COMPLETE SPACELIKE HYPERSURFACES | UNIQUENESS | PRODUCTS | ASTRONOMY & ASTROPHYSICS | SURFACES | PHYSICS, PARTICLES & FIELDS
Journal Article
Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN 0075-4102, 01/2018, Volume 2017, Issue 734, pp. 71 - 97
Motivated by problems arising in conductivity imaging, we prove existence, uniqueness, and comparison theorems – under certain sharp conditions – for... 
MATHEMATICS | CURRENTS | REGULARITY | HYPERSURFACES
Journal Article
JOURNAL OF ALGEBRAIC GEOMETRY, ISSN 1056-3911, 2019, Volume 28, Issue 4, pp. 699 - 720
We show that the associated form, or, equivalently, a Macaulay inverse system, of an Artinian complete intersection of type (d, ..., d) is polystable. As an... 
MATHEMATICS | ISOLATED HYPERSURFACE SINGULARITIES | CRITERION
Journal Article
by Hu, ZJ and Yao, ZK and Zhang, X
BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, ISSN 1370-1444, 11/2019, Volume 26, Issue 4, pp. 535 - 549
Each hypersurface of a nearly Kahler manifold is naturally equipped with two tensor fields of (1,1)-type, namely the shape operator A and the induced almost... 
MATHEMATICS | Hypersurface | LAGRANGIAN SUBMANIFOLDS | almost contact structure | shape operator | nearly Kahler manifold | Hopf hypersurface | REAL HYPERSURFACES | SURFACES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.